Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I wake up every day trembling and sweating. Taking Sertraline and mirtazapine. Suggest

I wake up everyday very hot, trembling I feel as though I am sweating, but there doesn't seem to be any sweat.
Then I go lightheaded, my body feel weird also, but can not describe how it feels.
I feel ill but nothing physically wrong. my head and limbs feel heavy, foggy, sluggish.
If I forget myself and get up quickly and start doing morning routine. I then feel these symptoms and have to lie down to recover.
At work, I race around with children, but if I push it then, I feel faint, blacking out, pretty lights floating, can hear my blood pounding.
yesterday, I raced to the market, although I was being mindful of not to create stress, anxiety in myself, as it can bring on symptoms. I fainted when I finally arrived, about 4-5 minutes after I arrived.
Am on Sertraline 50mg. been on anti-depression since 2005. used to be on 200 mg of Sertraline, with 15 mg mirtazapine. So this level of dosage I would had thought I wouldn't be affected by side-effects. so it could be something completely different.
I do smoke (rollups), but have really cut down these past weeks. smoked two yesterday. and some days in past week nothing.

This has been going on awhile (years), getting worst with time, am 39 years old.
happening more often, to start be bothersome.
I have to move more slowly in doing things, not get too excited, I can't push my body as I used to. I have to rest physically after activities.
Am 5ft 10 1/2 inches. weight is just under 15 stone.
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
I understand your concern.
You have been diagnosed to hve depression.
And you are under medication.
Time and again it has been proven that medicines alone cannot cure depression.
Change your life style using psychotherapy.
Change your body metabolism and way of thinking through Yoga.
Decrease your pace of life through meditation.
Consult a good psychologist and yoga master soon.
Wish you speedy recovery
Answered: Wed, 8 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

This is pre-syncope > Syncope (transient loss of consciousness).
You have to see a Neurologist -
You may need MRI and/or MRA for further assessment and assistance...
You will also need a few laboratory tests like blood sugar, electrolytes and so on...
Postural hypotension has to be checked...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor